MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 7K72-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false decreased architect estradiol result for a patient.The following data was provided: on (b)(6) 2021 sid 210040034 = initial result = 235 pg/ml.On (b)(6) 2021 sid 210040034 = repeat result = >1000 pg/ml; repeat result (1:10 manual dilution) = 2085 pg/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The customer observed a falsely depressed patient result for 1 patient when using architect estradiol reagent lot 16081ui00.One qc outlier was subsequently found, and the kit was replaced with a new kit which provided acceptable results.A ticket search determined normal complaint activity for lot 16081ui00.The trending review identified no trends for lot 16081ui00 related to the issue.Return testing was not performed as returns were not available.Historical performance in the field of the reagent lot 16081ui00 using worldwide data was evaluated.The patient median result for lot 16081ui00 was analyzed and found to be comparable to all other lots in the field and confirms no systematic issue for the lot.The device history record was reviewed and identified no non-conformances or deviations for the reagent lot 16081ui00.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency for the architect estradiol assay, reagent lot 16081ui00 was identified.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11187909
Report Number3005094123-2021-00011
Device Sequence Number3556930
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public00380740014711
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2021
Device Model Number7K72-25
Device Catalogue Number07K72-25
Device Lot Number16081UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR60760.; ARC I1000SR MOD, 01L86-01, I1SR60760.